# SDR FDEA201011194430

- Difficulty date: November 19, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182195
- Condition: Dented
- Location: Bs 405 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR FUSELAGE STA 405 STR 16-17L.  CUTOUT DAMAGED AREA DIM: APPROX 1" DIAMETER IAW SRM 53-30-3 FIG 1 AND   FABRICATED REPAIR DOUBLER FROM 2024T3 .063 DIM: 11 1/8" X 8 3/4" IAW SRM 53-30-3   FIG 1, INSTALLED COUNTERSINK WASHERS IAW SRM 53-30-1 FIG 1, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2, AND INSTALLED REPAIR PARTS IAW SRM 51-30-2.
